| Model Number |
FX-410690 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "healing and contracture changes" and exchange due to concern with product.
Event or Problem Description
Healthcare professional reported right side "healing and contracture changes" and exchange due to concern with product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: the weight the device within specification, deformation, crease fold, wear abrasion and cloudy color in the gel.After autoclave cycle were observed: voids.A microscopic analysis was performed which identified: partial delamination on the orientation dot (adhesive failure).Based on the device analysis the final assessment is: - partial delamination on the orientation dot (adhesive failure).
Event or Problem Description
"periprosthetic fluid.".